# SDR AUS20020433

- Difficulty date: April 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bracket
- Part number: 633129
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE INDUCTION SYSTEM BALANCE TUBE FORWARD ATTACHMENT BRACKET BROKEN ALLOWING THE BALANCE TUBE TO SEPARATE FROM THE MANIFOLD.
